Change-point in the mean of dependent observations
We prove the consistency of a family of CUSUM-type estimators of the point of change in the mean of dependent observations and derive the rates of convergence. The result is valid under weak assumptions on the dependence structure.
Volume (Year): 40 (1998)
Issue (Month): 4 (November)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Lajos Horváth, 1997. "Detection of Changes in Linear Sequences," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 49(2), pages 271-283, June.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:40:y:1998:i:4:p:385-393. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.